MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS
Model Number ESR8202400
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, though not verified, malfunction.Device removed and replaced.Additional info.From tm on (b)(6) 2020, "there also was not an obvious reason for the malfunction that i recall." the lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release, and no trends were noted.
 
Additional Manufacturer Narrative
A titan otr pump, two cylinders and a reservoir were received for evaluation.Microscopic examination and testing of the returned components revealed partial separations within abrasion on each of the pump tubes.Testing revealed these to not be sites of leakage.Microscopic examination revealed confined abrasion on the reservoir inlet tubing at the tubing/strain relief junction.Testing revealed this to not be a site of leakage.Microscopic examination revealed surface abrasion on all pump tubing and pump strain reliefs, and cylinder 1 and cylinder 2 exhaust tubing.No functional abnormalities were noted with the pump, reservoir, cylinder 1 or cylinder 2.The information received indicated the device was malfunctioning, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed as reported.A review of the device history record confirmed that the devices from this lot met all specifications prior to release.A review of the complaint history database, non-conformances and capas revealed no trends for this lot.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10806956
Report Number2125050-2020-01071
Device Sequence Number19670223
Product Code FHW
UDI-Device Identifier05708932487566
UDI-Public05708932487566
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESR8202400
Device Catalogue NumberESR820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date11/08/2020
Supplement Report FDA Received Date05/07/2021
Patient Sequence Number1
Patient Age71 YR